The Stacks project

Bibliography entry Serre_homotopie_classes

author
Serre, Jean-Pierre
title
Groupes d'homotopie et classes de groupes abéliens
year
1953
journal
Annals of Mathematics. Second Series
volume
58
pages
258–294

@ARTICLE{Serre_homotopie_classes,
    AUTHOR = "Serre, Jean-Pierre",
    TITLE = "Groupes d'homotopie et classes de groupes ab\'eliens",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "58",
    YEAR = "1953",
    PAGES = "258--294"
}

      

This item is referenced in 1 tag:

  • in Section 12.10: Serre subcategories, which cites Chapter I, Section 1 of Serre_homotopie_classes